# SDR CA030422003

- Difficulty date: April 15, 2003
- Submitted: May 16, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,017 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2432 · Battery/Charger System
- Part: Heater
- Part number: TAS203
- Condition: Burned
- Location: Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SECTION OF THIS HEATING ELEMENT BURNED OUT SCORCHING THE PAINT ON THE BATTERY. THE BURNED AREA ON THE ELEMENT IS 5MM X 22CM.
